Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sudden outspread of flu virus in city, have diarrhea, nausea, prescribed Metoclopramide. Can Zenflox or Flagyl help ?

Hi, I am in the UK and there s some sort of flu virus going on at the moment... I have diarrhea , nausea and bosy pain. I ve had it for 4 days now. I m eating white rice, bananas, lots of ginger and lemon with hot water... The doctor gave me Metoclopramide tablets 3 times a day but it s not working. We have Zenflox-Oz, Zenflox 200 and Flagyl 400 at home, is any of these good?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Flu usually involves respiratory tract and diarrhea and nausea are not usuall symptoms of flue espicially in aduly, though flue do cause gastro intestinal symptoms in childeren.Since you have no relief from symptomatic treatment of diarrhea for 4 days,there is no harm in taking antibiotic.Zenflox oz is good choice because it is broad spectrum antibiotic and covers both gram negative and gram positive bacteria.
Hope this answers your question.
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor